# SDR RAIA00405011

- Difficulty date: May 15, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 12,894 hours, 13,086 cycles
- Engine: Allsn AE3007A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5675-STL- OB BRAKE INOPERATIVE INDICATION. MAINTENANCE RERACKED BRAKE CONTROL UNIT. OPS CHECK GOOD.
